RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2010, Volume 3, Issue 4, Pages 475–486 (Mi jsfu146)  

This article is cited in 3 scientific papers (total in 3 papers)

On the set of convergence for Mellin–Barnes integral representing solutions to the tetranomial algebraic equation

Irina A. Antipova, Tatyana V. Zykova

Institute of Space and Information Technologies, Siberian Federal University, Krasnoyarsk, Russia

Abstract: In the present paper we give the detailed description of the set of convergence for Mellin–Barnes integral representing solutions to the tetranomial algebraic equation.

Keywords: algebraic equation, Mellin–Barnes integral.

Full text: PDF file (242 kB)
References: PDF file   HTML file
UDC: 517.55
Received: 18.05.2010
Received in revised form: 25.06.2010
Accepted: 10.07.2010

Citation: Irina A. Antipova, Tatyana V. Zykova, “On the set of convergence for Mellin–Barnes integral representing solutions to the tetranomial algebraic equation”, J. Sib. Fed. Univ. Math. Phys., 3:4 (2010), 475–486

Citation in format AMSBIB
\Bibitem{AntZyk10}
\by Irina~A.~Antipova, Tatyana~V.~Zykova
\paper On the set of convergence for Mellin--Barnes integral representing solutions to the tetranomial algebraic equation
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2010
\vol 3
\issue 4
\pages 475--486
\mathnet{http://mi.mathnet.ru/jsfu146}
\elib{https://elibrary.ru/item.asp?id=15233820}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu146
  • http://mi.mathnet.ru/eng/jsfu/v3/i4/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zykova T.V., “O skhodimosti integrala mellina-barnsa na granitse ego oblasti skhodimosti”, Vestnik Kemerovskogo gosudarstvennogo universiteta, 2011, no. 3-1, 199–202  elib
    2. Antipova I.A., Zykova T.V., “Mellin Transforms and Algebraic Functions”, Integral Transform. Spec. Funct., 26:10 (2015), 753–767  crossref  mathscinet  zmath  isi  elib  scopus
    3. Ekaterina M. Muzalevskaya, “Coamoebas of discriminants of tetranomials”, Zhurn. SFU. Ser. Matem. i fiz., 10:4 (2017), 456–462  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:406
    Full text:141
    References:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021